| Model Number |
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT |
| Medical Device Problem Codes |
Break (1069); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via sems that an ar-3210-0030 camera heads cord has exposed wires, and an ar-3355-4030 arthroscope is producing a dark image.This was discovered during the early start of the case.Both items were replaced before proceeding with the surgery.There was no patient effect reported.
Additional Manufacturer Narrative
(head cable) the evaluation determined that the reported event was misuse due to a damaged head cable.